Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can flagyl cause dark green stool? I've been on it

Can flagyl cause dark green stool? I've been on it for 3 days to treat probable gastritis.. I'm also taking pepcid and Protonix..I do not have diarrhea but occasionally loose stool.. The dark green color is concerning to me..I also had my gallbladder removed 1 month ago..I was feeling well until I week ago and became nauseous again
Sun, 30 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Can flagyl cause dark green stool? I've been on it